Large deflection of a circular plate under non uniform load pertaining to multivariable Aleph-functions

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-51 Number-2
Year of Publication : 2017
Authors : Frederic Ayant, Vinod Gill
  10.14445/22315373/IJMTT-V51P517

MLA

Frederic Ayant, Vinod Gill "Large deflection of a circular plate under non uniform load pertaining to multivariable Aleph-functions", International Journal of Mathematics Trends and Technology (IJMTT). V51(2):136-145 November 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In the present paper the large deflection analysis is carried out to determine the deflections and bending stresses for clamped circular plate under nonuniform load following Berger's approximate method. Here the load shape is assumed in the form of an arbitrary function P(x) involving Jacobi polynomial, Fox-Wright function and multivariable Aleph-functions. The small deflection case is treated as a special cases of large deflection. On account of the general nature in the load shape considered here, the solution of the problem yields many useful and interesting results. Some known and new results have been evaluated by taking suitable values of parameters.

Reference
[1] F.Y. Ayant, Generalized finite integral involving the multiple logarithm-function, a general class of polynomials,the multivariable Aleph-function,the multivariable I-function I, International Journal of Mathematics Trends of Technology (IJMTT), 48(1) (2017), 6-14.
[2] H.M. Berger, Jour. Appl. Mech. Trans. ASME, 22 (1955), 465-472.
[3] A. Erdelyi, et. al., Tables of Integral Transforms, Vol.2, McGraw-Hill, New York (1954).
[4] V. Gill and K Modi. Large deflection of a circular plate under non uniform load pertaining to Aleph-functions, Int.J. Appl. Math. And Mech, 3(4) (2016), 22-28.
[5] T. Von Kerman and Festigkeitsprobleme in Maschinenban, Encyklopadie der Mathematischen Wissenschaften, 4 (1910), 211-385.
[6] E.D. Rainville, Special Functions, Chelsea Publishing Co., Bronx, New York (1960).
[7] K. Sharma, On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences 3(1) ( 2014 ), 1-13.
[8] C.K. Sharma and S.S. Ahmad, On the multivariable I-function. Acta ciencia Indica Math , 20(2) (1994), 113-116.
[9] C.K. Sharma C.K. and P.L. Mishra, On the I-function of two variables and its properties. Acta Ciencia Indica Math , 17 (1991), 667-672.
[10] H.M.Srivastava and H.L.Manocha, A treatise of generating functions. Ellis. Horwood.Series.Mathematics and Applications,1984.
[11] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24 (1975), 119-137.
[12] H.M. Srivastava and R.Panda, Some expansion theorems and generating relations for the H-function of several complex variables II. Comment. Math. Univ. St. Paul. 25 (1976), 167-197.
[13] N. Südland, B. Baumann and T.F. Nonnenmacher, Open problem : who knows about the Aleph-functions? Fract. Calc. Appl. Anal., 1(4) (1998), 401-402.
[14] S. Timoshenko and S. Woinowsky-Krienger, Theory of Plates and Shells, 2nd Ed. McGraw-Hill, New York (1959).

Keywords
Multivariable Aleph-function, Fox-Wright function, Bessel function, Aleph-function of two variable, I-function of two variables, Jacobi polynomial.